# SDR WRLA95018

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 9053M30G02
- Condition: Blocked
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLIGHT CREW NOTICED NR 1 N1 AT 16 PERCENT, NR 1 EGT AT 480 DEGREES, NR 1 N2 AT 48 PERCENT, AND FUEL FLOW WAS AT 1,000 LBS.  THROTTLE MOVEMENT HAD NO EFFECT.  CAPTAIN ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND BLOCKAGE IN CIT SENSE LINE.  REMOVED AND CLEARED CIT SENSE LINE, AND RE-CONNECTED.  AS A PRECAUTION, CDP SENSE LINE WAS ALSO REMOVED, CLEANED AND RE-INSTALLED.  OPS CHECK PERFORMED ON NR 1 ENGINE WITH NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  (W)
